# SDR HEEA079074

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 10,218 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 5391
- Condition: Damaged
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERMITTENTLY BREAKS SQUELCH AND WEAK. PERFORMED PRELIMINARY INSPECTION.  REMOVED CORROSION FROM CHASSIS.  REPLACED CORRODED Q109 AND Q110 TRANSISTORS AND INSULATORS, BAD Q102, Q104 AND Q106 TRANSISTOR INSULATORS, BAD Q110 SOCKET AND BROKEN NAMEPLATE.  REPLACED BURNED F101 FUSE.  FOUND RECEIVER WEAK AND NO TRANSMIT.  RESOLDERED RF CONNECTOR.  REPAIRED.  ALIGNED TRANSMITTER.  BENCH CHECK GOOD.
